# SDR ASAA0210309

- Difficulty date: November 13, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546568
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND FLOORBEAM AT BODY STATION 1016, LEFT BUTTOCK LINE 36, RIGHT BUTTOCK LINE 36 CORRODED.  REMOVED CORROSION AND FABRICATED REPAIR PER EA.  (M)
